MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7213
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 08/08/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 2.50mm x 15mm balloon catheter was selected for use.However, it was noted that the shaft was fractured.The procedure was completed with another of the same device.No patient complications were reported and the patient's status was stable.
 
Event or Problem Description
It was reported that shaft break occurred.A 2.50mm x 15mm balloon catheter was selected for use.However, it was noted that the shaft was fractured.The procedure was completed with another of the same device.No patient complications were reported and the patient's status was stable.2.50mm x 15mmnc emerge balloon catheter was returned for analysis.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed the hypotube is separated 29.1cm from the hub.There are multiple kinks along the shaft and the balloon is tightly folded.Blood is present in the guidewire lumen and inside the balloon folds.Microscopic examination revealed the tip is damaged.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7842370
Report Number2134265-2018-60586
Device Sequence Number13944722
Product Code LOX
UDI-Device Identifier08714729846505
UDI-Public08714729846505
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Model Number7213
Device Catalogue Number7213
Device Lot Number0020397025
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2018
Initial Date Received by Manufacturer 08/10/2018
Supplement Date Received by Manufacturer09/13/2018
Initial Report FDA Received Date09/04/2018
Supplement Report FDA Received Date09/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1